Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Head pain after strong laughing, prescribed Naxdom. Is there any issue which I should take care?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
Yesterday I laughed strongly and after that I have pain in my head on right side. Is there any issue/concern which I should take care? I spoke to one doctor who advised me to take tablet Naxdom 500 mg 2 times for 1 day. I soke on phone and I am not sure whether he told me Naxcom or Naxdom. 1) Request you to kindly tell me the right name of medicine which my doctor is telling(I am not able to reach now to him).
Is there any concern or I should take care. This pain has happened to me first time.
Thanks & Regards,
Posted Mon, 9 Jul 2012 in Headache and Migraines
Answered by Dr. Chandra Shekhar Sharma 1 hour later

Welcome to XXXXXXX

The right name of the drug is T.NAXDOM-500.

It is a non steroidal anti-inflammatory drug.

It contains Naproxen sodium 500mg and Domeperidone 10mg.

Have you slept well yesterday night?

You should get your blood pressure checked.

If your B.P. is normal, you should feel normal after good sleep.

With consultation to your doctor, you can try one tablet of Alprazolam 0.5mg before going to bed for one day only, for good sleep.

If headache continues in spite of treatment, please consult your Physician for examination and investigations if required.

If you have further query, please feel free to ask,

With good wishes,
Above answer was peer-reviewed by
Follow-up: Head pain after strong laughing, prescribed Naxdom. Is there any issue which I should take care? 29 minutes later
Thanks for advise. This incidence happpened yesterday night and I slept almost well. Today, I will take Naxdom 500 and wait for tomrrow to see the progess. However, for just caution, is it possible that bsome thing can go wrong to brain, if we laugh strongly.
Answered by Dr. Chandra Shekhar Sharma 7 hours later

Welcome again,

Strong laugh doesn't cause any bad effect on brain.

It can be a coincidence.

Please get your B.P. checked.

If your B.P. is normal, it can be a tension headache or migraine also.

Take Naxdome as prescribed. In case of no relief, you can try Alprazolam with consultation to your Physician.

With good wishes,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor